# SDR U2RA2024081500033

- Difficulty date: June 1, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 113,308 hours, 17,150 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 65B0210012
- Part serial: 000171
- Condition: Chafed
- Location: Zone 100
- Part time: 113,308 hours, 17,150 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING C CHECK IN GMF FOUND CHAFING ON FWD CARGO COMPARTMENT SEAT TRACK AT STA 570 RBL 45.5  THIS REPAIR IS CATEGORY A REPAIR WAS ACCOMPLICHED IN ACCORDANCE WITH SRM 53-00-52 REPAIR 10 (RREV 59 20FEB2024)
